# SDR SWAA2019082636217

- Difficulty date: August 12, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1304
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LEADING EDGE PANEL 341B RIB CHORD CRACKED AT LEADING EDGE STA. 105.26. / R&R CHORD IAW SRM AND DWG.
